# SDR P2EA97062

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236TA
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 302 - MCI - ABORTED TAKEOFF, RETURNED TO GATE, NO EMERGENCY DECLARE.  REJECTED T/O AT 100 KTS DUE TO NR 1 EGT AND 620 CELSIUS AND RISING WITH N1 REDUCTION TO 93 PERCENT.  PERFORMED MX ENG RUN AT T/O POWER 2.04 EPR NR 1 EGT 590 CELSIUS, NR 2 EGT 560 CELSIUS, SWAPPED EGT INDS FOR T/S NR 1 EGT 570 CELSIUS, NR 2 EGT 570 CELSIUS, SWAPPED BACK TO ORIGINAL POSITIONS.  REPLACED NR 1 EGT IND PER MM 77-21-41.  REPLACED TERMINAL ON NR 1 ENGINE EGT LEAD, PERFORMED ADJ/TEST OF EGT BALANCING RESISTORS PER MM 77-21-11.  (M)
